# SDR NACA2024051100001

- Difficulty date: May 11, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,786 hours, 15,560 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: 285T00958
- Part serial: D00196
- Condition: Failed
- Location: Equip Overheat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIP OVHT CAME ON SEVERAL TIMES THEN EXTINGUISHED AFTER A FEW SECONDS, THEN CAME BACK ON PERMANENTLY. REPLACED EQUIPMENT COOLING INDICATION CARD IAW AMM 21-58-24, INSTALLATION TEST PASSED.
